# SDR FDEA201104131463

- Difficulty date: April 13, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 656523618
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STR 26L IS CORRODED WITH EXFOLIATION FROM BS 720D- 720E. CUTOUT DAMAGED SECTION OF STRINGER IAW SRM 53-10-3 FIG 1 REV 103. FABRIATED HAT SECTION (2 EACH) AND SPLICE CHANNEL (3 EACH) IAW SRM 53-10-3 FIG 1 REV 103.  INSTALLED STRINGER REPAIR PARTS IAW SRM 53-10-3 FIG 1 REV 103.
